Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4138
Title: On some Semilinear Periodic Parabolic Problems
Authors: Godoy, Tomas
Kaufmann, Uriel
Issue Date: 2006
Publisher: EUT Edizioni Università di Trieste
Source: T. Godoy, U. Kaufmann, "On some Semilinear Periodic Parabolic Problems", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 38 (2006), pp. 139-148.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
38 (2006)
Abstract: 
Let $\Omega \subset \mathbb R^N$ a smooth bounded domain. We study
existence and nonexistence of positive solutions for some semilinear
Dirichlet periodic parabolic problems of the form
$Lu = h(x,t,u)$ in $\Omega\times \mathbb R$
for a class of Caratheodory functions
$h : \Omega\times \mathbb R \times [0,\infty) \rightarrow \mathbbR$
such that h (., 0) = 0 and $\lim_{\xi\rightarrow 0^+}\xi^{ −1}h (.,\xi) = 0$
or $-\infty$. All results remain true for the corresponding elliptic
problems.
Type: Article
URI: http://hdl.handle.net/10077/4138
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.38 (2006)

Files in This Item:
File Description SizeFormat
GodoyKaufmannRendMat38.pdf123.8 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 50

823
checked on Jun 16, 2021

Download(s) 20

410
checked on Jun 16, 2021

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.